# SDR DALA2016062905131

- Difficulty date: June 26, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 49,682 hours, 28,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE UNLACED.  REMOVED AND REPLACED L1 DOOR SLIDE.
